Jump to content

Hello buddies


[Ha...]

Recommended Posts

Hello Benzo buddies. I'm new to this site, I'm currently stuck on approval. I've been signed up to this site for a good 8 months I believe however I couldn't make it past the "Tell us about you're self" section. There's no instructions on where to go or where to tell the admin where to go. I got a little frustrated trying to figure out where to go that I just left the site and haven't been back since

I've currently started having a crazy bunch of symptoms with no real support so I came back here looking for some help. But I can't get past that screen. There's a button at the bottom of the screen that says "For more information click here". When I clicked on that button it says "An error has occurred: The topic you are looking for appears to be either missing or off limits to you".

 

Can I tell you about my self here? Another issue I'm having is should I change my account name if possible? It's my real name I didn't think I'd have problems using it but I'm seeing many members not using they're name... Is it possible to change my account name?

 

I'm currently 16 post cold turkey Lorazepam 0.5mg that I've been taking for 9 months and I'm having a host of strange head sensations that started maybe 4 months ago which keeps becoming more aggressive. In fact many acute symptoms have come back and it's scaring me, I just want some support. I tried the Facebook groups but they're extremely negative over there. I want to try something different

Link to comment
Share on other sites

Hello HazelandSadee1990  :hug:  Welcome to Benzobuddies

 

I am so glad you decided to join us on the forum, you will get plenty of support here.  Cold turkey is not advised, it can bring on some severe symptoms.  The withdrawal symptoms are temporary, and it will get better with more time.  Feel free to post to any of the dedicated boards.  We have a wonderful community of people here, who will encourage you and offer support and advice.

 

If you can take time to read Prof Ashton’s manual, she describes and explains withdrawal symptoms.

I will put a link to the Ashton manual here for you: Professor Ashtons Manual

 

Here is link to the support boards

 

Post withdrawal recovery support board

Cold Turkey, Detox& Rapid Withdrawal

 

If you would like to add a signature (history of meds/doses etc) to help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita

Link to comment
Share on other sites

I appreciate all the help. Unfortunately I didn't have a choose but to go Cold Turkey months ago. I kept having paradoxical effects which were far worse then any withdrawal symptom I thought possible after taking my taper dose, I tried dry tapering and water titration making micro cuts but it didn't matter. I'd have a paradoxical effect everytime I'd take my dose and the symptoms weren't sustainable with life so I had to take my chances and go Cold Turkey. I was doing decently for a while but all of a sudden I got hit with the most intense horrific symptoms so I thought I'd reach out for help and see what answers I could find on this site.
Link to comment
Share on other sites

I appreciate all the help. Unfortunately I didn't have a choose but to go Cold Turkey months ago. I kept having paradoxical effects which were far worse then any withdrawal symptom I thought possible after taking my taper dose, I tried dry tapering and water titration making micro cuts but it didn't matter. I'd have a paradoxical effect everytime I'd take my dose and the symptoms weren't sustainable with life so I had to take my chances and go Cold Turkey. I was doing decently for a while but all of a sudden I got hit with the most intense horrific symptoms so I thought I'd reach out for help and see what answers I could find on this site.

 

It sounds like you made the right choice for you.  Withdrawal symptoms wax and wane for a while,  its not unusual getting hit with symptoms.  Try not to worry,  distract from the symptoms ..if you can, I know its difficult but try it!    It can be scary but I promise It gets better with time.

 

Hang in there

Magrita :smitten:

Link to comment
Share on other sites

×
×
  • Create New...